# SDR FOTR20006NR5666

- Difficulty date: February 2, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Aileron Tab
- Component: Aileron Tab
- Component part number: 6572733
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AILERON TAB HAS DELAMINATION LOWER SURFACE CENTER.  REPAIRED ON FASI WO 20006, N/R 05666.  INSTALLED HOT BONDED REPAIR TO LT WING INBD AILERON TAB LOWER SURFACE AT WBL 275 IAW B727 SRM 51-40-20, REV 102.  MATERIAL USED: DOUBLER; 2024-T3, 0.012, DIM: 7.0 BY 4.50, FILLER- 2024-T3, 0.012, DIM: 4.0 BY 3.0.  WEIGHT OF TAB: 5.500 LBS WITHIN LIMITS.
